# SDR DHL9871711C

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 618
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, L ANGLE AT FLOOR LEVEL RBL 64 CRACKED AND MISSING PIECE FROM STA 618.  REPLACED ANGLE FROM 605 TO 620 PER SRM 51-10-1, N/R 3189.
